2 results for " ISSN:"1175-0561" AND Volume:10 AND PageRange:264 "   Not what you’re looking for? Try Advanced Search

Stevens-Johnson Syndrome and toxic epidermal necrolysis overlap due to oral temozolomide and cranial radiotherapy.

Sarma, Nilendu
American journal of clinical dermatology. Volume 10; Issue 4; Pages 264-7; 2009
Type:   Case Reports;  Journal Article

A 46-year-old man developed Stevens-Johnson syndrome and toxic epidermal necrolysis overlap, with severe localized denudation of the skin on the head and neck, following radiotherapy and oral temozolomide therapy for cranial glioblastoma multiforme. ...
 Abstract


Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis Overlap due to Oral Temozolomide and Cranial Radiotherapy

Sarma, Nilendu
American Journal of Clinical Dermatology. Volume 10; Issue 4; Pages 264-267; 2009
Type:   Report

A 46-year-old man developed Stevens-Johnson syndrome and toxic epidermal necrolysis overlap, with severe localized denudation of the skin on the head and neck, following radiotherapy and oral temozolomide therapy for cranial glioblastoma multiforme. ...
 Abstract